# SDR AALA201802129062

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 52,798 hours, 27,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY CYLINDER DOOR DAMPER PRESSURE IS LOW, READING 800 PSI.  CHARGED THE CYLINDER IAW MM 52-10-00-614-001-A.
